MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012535-100
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a 100% stenosed lesion in the left common iliac artery with heavy calcification and heavy tortuosity.An endarterectomy was performed on the left common femoral artery and an 11fr sheath was placed.A 7x100mm absolute pro self-expanding stent (sess) was advanced to the left external iliac artery and deployed.Then, the 8x39mm omnilink stent delivery system (sds) was brought up to the left common iliac artery, the physician then decided not to deploy the omnilink stent and remove undeployed from the patient.However, during removal the omnilink stent became caught on the absolute pro stent and the stent of the omnilink came off the balloon.The delivery system of the omnilink was removed from the patient; however, the dislodge stent floated through absolute pro stent where it became entangled within the distal portion of the absolute pro.Therefore, physician removed both stents from the patient via a small incision in the endarterectomy patch with a snip tool.There was no adverse patient sequela.A 8x100 absolute pro stent in the left external iliac to complete the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The additional omni link device referenced in b5 is filed under separate medwatch report number.
 
Additional Manufacturer Narrative
Only the stent implant was returned for analysis.The reported device damaged by another device was unable to be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that during removal of the omnilink stent delivery system interaction with the deployed 7x100mm absolute pro self-expanding stent resulted in the omnilink stent becoming entangled within the distal portion of the absolute pro stent.Manipulation of devices resulted in the reported device damaged by another device/noted stent damages (stretched, bent, flared, cut) as both stents were remove from the patient.The treatment(s) appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key17154198
Report Number2024168-2023-06447
Device Sequence Number5773071
Product Code NIP
UDI-Device Identifier08717648176098
UDI-Public08717648176098
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model Number1012535-100
Device Catalogue Number1012535-100
Device Lot Number3041161
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer06/27/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight44 KG